Daniel Massart
Daniel Massart
Département de Mathématiques, Université de Montpellier
Verified email at umontpellier.fr
Title
Cited by
Cited by
Year
On Aubry sets and Mather’s action functional
D Massart
Israel Journal of Mathematics 134 (1), 157-171, 2003
612003
Stable norms of surfaces: local structure of the unit ball at rational directions
D Massart
Geometric & Functional Analysis GAFA 7 (6), 996-1010, 1997
501997
Normes stables des surfaces
D Massart
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 324 (2), 221-224, 1997
321997
Differentiability of Mather's average action and integrability on closed surfaces
D Massart, A Sorrentino
arXiv preprint arXiv:0907.2055, 2009
252009
Aubry sets vs. Mather sets in two degrees of freedom
D Massart
Calculus of Variations and Partial Differential Equations 42 (3-4), 429-460, 2011
132011
Subsolutions of time-periodic Hamilton-Jacobi equations
D Massart
arXiv preprint math/0604217, 2006
122006
Stable norms of non-orientable surfaces
F Balacheff, D Massart
Annales de l'institut Fourier 58 (4), 1337-1369, 2008
102008
Stable norms of non-orientable surfaces
F Balacheff, D Massart
Annales de l'institut Fourier 58 (4), 1337-1369, 2008
102008
Vertices of Mather's Beta function, II
D Massart
arXiv preprint math/0612019, 2006
102006
On the intersection form of surfaces
D Massart, B Muetzel
Manuscripta Mathematica 143 (1-2), 19-49, 2014
52014
On the homology length spectrum of surfaces
D Massart, H Parlier
International Mathematics Research Notices 2017 (8), 2367-2401, 2017
22017
Erratum to “On Aubry sets and Mather’s action functional”
D Massart
Israel Journal of Mathematics 207 (2), 1001-1001, 2015
22015
Mañé's conjectures in codimension 1
U Bessi, D Massart
Communications on pure and applied mathematics 64 (7), 1008-1027, 2011
22011
Mañé's conjectures in codimension 1
U Bessi, D Massart
Communications on pure and applied mathematics 64 (7), 1008-1027, 2011
22011
Stable norm on homology and geodesics on translation surfaces
E Gutkin, D Massart
preprint, 2001
22001
Ma\~ n\'e's conjectures in codimension one
U Bessi, D Massart
arXiv preprint arXiv:1009.5474, 2010
12010
THE MULTI-PATCH LOGISTIC EQUATION
B Elbetch, T Benzekri, D Massart, T Sari
2020
Algebraic intersection for translation surfaces in the stratum H (2)
S Cheboui, A Kessi, D Massart
2020
Algebraic intersection for translation surfaces in the stratum
S Cheboui, A Kessi, D Massart
arXiv preprint arXiv:2007.11995, 2020
2020
Algebraic intersection for translation sufaces in a family of Teichm\H {u} ller disks
S Cheboui, A Kessi, D Massart
arXiv preprint arXiv:2007.10847, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20